Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 188, NWS Eureka, CA

November 6, 2015

NWS Eureka, CA issued this small craft advisory at Nov 6, 2015, 7:31 PM PST. It took effect at Nov 7, 2015, 3:00 PM PST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Nov 6, 2015, 7:31 PM PST (03:31 UTC)
In effect from
Nov 7, 2015, 3:00 PM PST
Expired
Nov 10, 2015, 9:00 PM PST
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WHUS76 KEKA 070331
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
731 PM PST FRI NOV 6 2015

PZZ470-071145-
/O.NEW.KEKA.SC.Y.0188.151107T2300Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
731 PM PST FRI NOV 6 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST
TUESDAY. 

* WINDS...SOUTHERLY WINDS INCREASING TO 15 TO 25 KT WITH LOCAL
  GUSTS TO 30 KT SATURDAY AFTERNOON DUE TO AN APPROACHING COLD
  FRONT.

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 5 FT AT 6 SECONDS AHEAD
  OF A COLD FRONT ON SATURDAY. POST FRONTAL SWELL WILL ARRIVE ON
  SUNDAY CAUSING SEAS TO BUILD TO AROUND 11 FT SATURDAY NIGHT.
  SEAS WILL REMAIN ELEVATED THROUGH MIDWEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-071145-
/O.NEW.KEKA.SC.Y.0188.151108T1600Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
731 PM PST FRI NOV 6 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 9 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 9 AM PST
TUESDAY. 

* WINDS...SOUTHERLY WINDS OF 5 TO 15 KT WILL DEVELOP ON SATURDAY
  AS A COLD FRONT CROSSES THE WATERS.

* SEAS...POST FRONTAL SWELL WILL BUILD INTO THE WATERS ON SUNDAY.
  THIS WILL CAUSE THE OVERALL SEA STATE TO BUILD TO 10 TO 12 FT.
  SEAS WILL REMAIN ELEVATED THROUGH MIDWEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
16 follow-up statements
499 
WHUS76 KEKA 071030
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PST SAT NOV 7 2015

PZZ470-071830-
/O.EXT.KEKA.SC.Y.0188.151107T1700Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 AM PST SAT NOV 7 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PST TUESDAY...

* WINDS...SOUTHERLY WINDS INCREASING TO 15 TO 25 KT WITH LOCAL 
  GUSTS TO 30 KT SATURDAY AFTERNOON DUE TO AN APPROACHING COLD 
  FRONT. 

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 5 FT AT 6 SECONDS 
  AHEAD OF A COLD FRONT ON SATURDAY. POST FRONTAL SWELL WILL 
  ARRIVE ON SUNDAY CAUSING SEAS TO BUILD TO AROUND 12 FT 
  SATURDAY NIGHT. SEAS WILL REMAIN ELEVATED THROUGH MIDWEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-071830-
/O.CON.KEKA.SC.Y.0188.151108T1600Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
9 AM PST TUESDAY...

* WINDS...SOUTHERLY WINDS OF 10 TO 20 KT WILL DEVELOP ON SATURDAY
  AS A COLD FRONT CROSSES THE WATERS.

* SEAS...POST FRONTAL SWELL WILL BUILD INTO THE WATERS ON 
  SUNDAY. THIS WILL CAUSE THE OVERALL SEA STATE TO BUILD TO 10 
  TO 12 FT. SEAS WILL REMAIN ELEVATED THROUGH MIDWEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
495 
WHUS76 KEKA 071644
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 AM PST SAT NOV 7 2015

PZZ470-080045-
/O.EXT.KEKA.SC.Y.0188.151107T2300Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
844 AM PST SAT NOV 7 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PST TUESDAY...

* WINDS...SOUTHERLY WINDS INCREASING TO 15 TO 20 KT WITH LOCAL
  GUSTS UP TO 30 KT THIS AFTERNOON AND TONIGHT AS A WEAK COLD
  FRONT MOVES THROUGH THE WATERS.

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 5 FT AT 6 SECONDS IN
  ADVANCE OF A WEAK COLD FRONT. POST FRONTAL SWELL ON SUNDAY WITH
  SEAS BUILDING AROUND 12 FT. SEAS WILL REMAIN ELEVATED THROUGH
  THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-080045-
/O.CON.KEKA.SC.Y.0188.151108T1600Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 AM PST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
9 AM PST TUESDAY...

* WINDS...SOUTHERLY WINDS INCREASING TO 10 TO 20 KT THIS AFTERNOON
  AND TONIGHT AS A COLD FRONT MOVES ACROSS THE WATERS.

* SEAS...POST FRONTAL SWELL WILL BUILD ACROSS THE WATERS SUNDAY
  RESULTING IN SEAS BUILDING TO 10 TO 12 FT. SEAS WILL REMAIN
  ELEVATED THROUGH THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
738 
WHUS76 KEKA 072232
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PST SAT NOV 7 2015

PZZ470-080645-
/O.CON.KEKA.SC.Y.0188.151107T2300Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 PM PST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* WINDS...W 10 TO 20 KT WITH LOCAL GUSTS UP TO 30 KT TONIGHT AS A
  WEAK COLD FRONT MOVES THROUGH THE WATERS.

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 6 TO 7 FT AT 6 TO 8
  SECONDS IN ADVANCE OF A WEAK COLD FRONT. POST FRONTAL SWELL ON
  SUNDAY WITH SEAS AROUND 12 FT AROUND 13 SECONDS. SEAS WILL
  REMAIN ELEVATED THROUGH THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-080645-
/O.CON.KEKA.SC.Y.0188.151108T1600Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 PM PST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
9 AM PST TUESDAY...

* WINDS...SOUTHERLY WINDS INCREASING TO 10 TO 20 KT TONIGHT AS A
  COLD FRONT MOVES ACROSS THE WATERS.

* SEAS...POST FRONTAL SWELL WILL BUILD ACROSS THE WATERS SUNDAY
  WITH SEAS 10 TO 12 FT AROUND 13 SECONDS. SEAS WILL REMAIN
  ELEVATED THROUGH THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
426 
WHUS76 KEKA 080508
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PST SAT NOV 7 2015

PZZ475-081315-
/O.EXT.KEKA.SC.Y.0188.151108T0508Z-151110T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PST SAT NOV 7 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST TUESDAY...

* WINDS...SOUTHERLY WINDS 10 TO 20 KT TONIGHT AHEAD OF A COLD
  FRONT CROSSING THE WATERS. WINDS WILL SHIFT TO THE W AND NW
  EARLY SUNDAY MORNING MORNING.

* SEAS...POST FRONTAL SWELL WILL BUILD ACROSS THE WATERS TONIGHT
  INTO SUNDAY WITH SEAS REACHING 10 TO 12 FT AROUND 14 SECONDS.
  SEAS WILL REMAIN ELEVATED THROUGH THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-081315-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
908 PM PST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* WINDS...SOUTHERLY WINDS BECOMING WEST 10 TO 20 KT WITH LOCAL
  GUSTS UP TO 30 KT OVERNIGHT AS A COLD FRONT MOVES ACROSS THE
  WATERS.

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 6 TO 7 FT AT 6 TO 8
  SECONDS IN ADVANCE OF THE COLD FRONT...THEN SUBSIDING QUICKLY AS
  WINDS SHIFT TO THE WEST. POST FRONTAL SWELL WILL BUILD TONIGHT
  INTO SUNDAY CAUSING SEAS OF 10 TO 12 FT AROUND 14 SECONDS. SEAS
  WILL REMAIN ELEVATED THROUGH THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-081315-
/O.CON.KEKA.SC.Y.0188.151108T1600Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
908 PM PST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
9 AM PST TUESDAY...

* WINDS...SOUTHERLY WINDS 10 TO 20 KT TONIGHT AS A COLD FRONT
  MOVES ACROSS THE WATERS. WINDS 20 TO 25 KT POSSIBLE AROUND CAPE
  MENDOCINO AND POINT SAINT GEORGE. WINDS WILL SHIFT TO THE WEST
  OVERNIGHT AND EASE.

* SEAS...POST FRONTAL SWELL WILL BUILD THROUGH THE WATERS SUNDAY
  CAUSING SEAS OF 10 TO 12 FT AROUND 14 SECONDS. SEAS WILL REMAIN
  ELEVATED THROUGH THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
213 
WHUS76 KEKA 081037
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 AM PST SUN NOV 8 2015

PZZ470-475-081845-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 AM PST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* WINDS...SOUTHERLY WINDS BECOMING NORTHWEST 10 TO 20 KT WITH
  LOCAL GUSTS UP TO 30 KT THIS MORNING AS A COLD FRONT MOVES
  ACROSS THE WATERS.

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 6 TO 7 FT AT 6 TO 8
  SECONDS IN ADVANCE OF THE COLD FRONT...THEN SUBSIDING QUICKLY AS
  WINDS SHIFT TO THE WEST. POST FRONTAL SWELL WILL CONTINUE TO
  BUILD TODAY CAUSING SEAS OF 10 TO 12 FT AROUND 14 SECONDS. SEAS
  WILL REMAIN ELEVATED THROUGH THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-081845-
/O.CON.KEKA.SC.Y.0188.151108T1600Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
237 AM PST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 9 AM PST TUESDAY...

* WINDS...SOUTHERLY WINDS 10 TO 20 KT TONIGHT AS A COLD FRONT 
  MOVES ACROSS THE WATERS. WINDS 20 TO 25 KT POSSIBLE AROUND 
  CAPE MENDOCINO AND POINT SAINT GEORGE. WINDS WILL SHIFT TO THE 
  WEST OVERNIGHT AND EASE. 

* SEAS...POST FRONTAL SWELL WILL BUILD THROUGH THE WATERS THIS
  MORNING CAUSING SEAS OF 10 TO 12 FT AROUND 14 SECONDS. SEAS
  WILL REMAIN ELEVATED THROUGH THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
453 
WHUS76 KEKA 081630
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
830 AM PST SUN NOV 8 2015

PZZ450-455-470-475-090030-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
830 AM PST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* WINDS... W TO NW 5 TO 15 KT.

* SEAS...10 TO 12 FT AROUND 15 SECONDS. SEAS WILL REMAIN ELEVATED
  THROUGH THE MIDDLE OF THIS NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
374 
WHUS76 KEKA 082230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST SUN NOV 8 2015

PZZ450-455-470-475-090630-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* SEAS...10 TO 12 FT AROUND 15 SECONDS. SEAS WILL REMAIN ELEVATED THIS
  WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
740 
WHUS76 KEKA 090453
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 PM PST SUN NOV 8 2015

PZZ450-455-470-475-091300-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
853 PM PST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* SEAS...WEST SWELL OF 9 TO 13 FT AROUND 14 SECONDS WILL PERSIST
  INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
974 
WHUS76 KEKA 091155
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
355 AM PST MON NOV 9 2015

PZZ450-455-470-475-092000-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
355 AM PST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* SEAS...WEST SWELL OF 9 TO 13 FT AROUND 14 SECONDS WILL PERSIST 
  INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
414 
WHUS76 KEKA 091630
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
830 AM PST MON NOV 9 2015

PZZ450-455-470-475-100030-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
830 AM PST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* SEAS...NORTHWEST 10 TO 13 FT AROUND 14 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
095 
WHUS76 KEKA 092230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST MON NOV 9 2015

PZZ450-455-470-475-100630-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* SEAS...NORTHWEST 9 TO 12 FT AROUND 13 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
457 
WHUS76 KEKA 100425
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
825 PM PST MON NOV 9 2015

PZZ450-455-470-475-101230-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
825 PM PST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* SEAS...NORTHWEST 9 TO 12 FT AROUND 13 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
225 
WHUS76 KEKA 101101
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 AM PST TUE NOV 10 2015

PZZ450-455-470-475-101700-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151110T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
301 AM PST TUE NOV 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* SEAS...NORTHWEST 10 TO 12 FT AROUND 13 SECONDS. THESE WILL
  SLOWLY DIMINISH THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
121 
WHUS76 KEKA 101652
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 AM PST TUE NOV 10 2015

PZZ450-470-102300-
/O.EXT.KEKA.SC.Y.0188.000000T0000Z-151110T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 AM PST TUE NOV 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* SEAS...NORTHWEST 10 TO 12 FT AROUND 13 SECONDS. THESE WILL 
  SLOWLY DIMINISH THROUGH THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-110100-
/O.EXT.KEKA.SC.Y.0188.000000T0000Z-151111T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 AM PST TUE NOV 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...NORTHWEST 10 TO 12 FT AROUND 13 SECONDS. THESE WILL 
  SLOWLY DIMINISH THROUGH THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
894 
WHUS76 KEKA 102326
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
326 PM PST TUE NOV 10 2015

PZZ450-470-110030-
/O.EXP.KEKA.SC.Y.0188.000000T0000Z-151110T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
326 PM PST TUE NOV 10 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ455-475-110500-
/O.CON.KEKA.SC.Y.0188.000000T0000Z-151111T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
326 PM PST TUE NOV 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS AROUND 25 KT. WINDS WILL
  DIMINISH LATE TONIGHT. 

* SEAS...NORTHWEST 10 FT AROUND 13 SECONDS. SEAS WILL DIMINISH
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
573 
WHUS76 KEKA 110502
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 PM PST TUE NOV 10 2015

PZZ455-475-110615-
/O.EXP.KEKA.SC.Y.0188.000000T0000Z-151111T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 PM PST TUE NOV 10 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 3:52 PM PST, 3 hours 39 minutes earlier.

Area forecast discussion, Nov 6, 3:52 PM PST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
352 PM PST FRI NOV 6 2015

.SYNOPSIS...RIDGING OVER THE PACIFIC NORTHWEST WILL BE REPLACED
BY A COLD STORM SYSTEM THAT WILL BRING RAIN AND LOWERING SNOW LEVELS
SATURDAY EVENING THROUGH EARLY NEXT WEEK.

&&

.DISCUSSION...TEMPERATURES WERE ONCE AGAIN FAIRLY COOL THIS MORNING
WITH SOME LOCATIONS DROPPING INTO THE MID 20S. HIGH PRESSURE OVER
THE AREA BROUGHT A NICE FALL DAY TODAY WITH MOSTLY SUNNY SKIES AND
MANY LOCATIONS SEEING TEMPERATURES CLIMB INTO THE UPPER 50S TO 60S.
GOING INTO THE OVERNIGHT...HIGH CLOUDS ASSOCIATED WITH THE NEXT
APPROACHING STORM SYSTEM WILL BEGIN TO FILTER IN OVER NW CALIFORNIA.
LOW TEMPERATURES ARE EXPECTED TO BE SLIGHTLY WARMER
TONIGHT...ALTHOUGH PATCHY FROST WILL BE ONCE AGAIN POSSIBLE ACROSS
INTERIOR VALLEY LOCATIONS AS THE HIGH CLOUDS ARE EXPECTED TO MOVE
OVER THE INTERIOR LATE TONIGHT/TOMORROW MORNING...ALLOWING
TEMPERATURES TO FALL INTO THE MIDDLE TO LOW 30S. AS A
RESULT...HAVE ISSUED A FROST ADVISORY FOR INTERIOR MENDOCINO
COUNTY. LOCATIONS INCLUDE LAYTONVILLE...COVELO...POTTER
VALLEY...AND WILLITS.

SATURDAY...THE NEXT STORM SYSTEM WILL APPROACH BRINGING INCREASING
CLOUDS AND PRECIPITATION CHANCES. RAIN ASSOCIATED WITH A COLD FRONT
WILL MOVE ONSHORE LATE SATURDAY AFTERNOON AND EVENING...IMPACTING
AREAS FROM THE NW TO SE. AREAS ACROSS THE FAR NORTH WILL LIKELY SEE
RAIN START DURING THE AFTERNOON HOURS WITH AREAS AROUND HUMBOLDT BAY
MORE THAN LIKELY NOT SEEING STEADY RAIN START UNTIL AFTER 4PM. RAIN
WILL SPREAD INTO MENDOCINO COUNTY AND INTERIOR AREAS LATER IN THE
EVENING AND OVERNIGHT. RAIN WILL TRANSITION TO PERIODS OF SHOWERS
SUNDAY INTO MONDAY AS A COLD CORE TROUGH MOVES OVER THE AREA. WITH
THE COLD AIR ALOFT (AS LOW AS -30 C AT 500 MB)...INSTABILITY WILL BE
PRESENT. HAVE CONTINUED THE THUNDERSTORM CHANCES SUNDAY AFTERNOON
AND HAVE EXTENDED THE THUNDERSTORM CHANCES INTO MONDAY AS
THERMODYNAMICS CONTINUE TO SUPPORT AT LEAST A SLIGHT CHANCE OF
THUNDER. SMALL HAIL SHOWERS LOOK LIKE A GOOD POSSIBILITY AS
WELL...ALTHOUGH I HAVEN'T INTRODUCED THEM INTO THE FORECAST ATTM AS
THERE IS STILL UNCERTAINTY WITH PLACEMENT AND TIMING. SNOW LEVELS
WILL DROP AS WELL...FALLING TO AS LOW AS 3500 FEET ON MONDAY WITH
THE TROUGH MOVING OVER THE AREA. RAINFALL TOTALS THROUGH MONDAY LOOK
TO BE IN THE 0.50 TO 2 INCH RANGE WITH GREATER TOTALS POSSIBLE
ACROSS THE HIGHER TERRAIN. WITH THE LOWERING SNOW LEVELS...A FEW
INCHES OF SNOW ARE POSSIBLE ACROSS THE HIGHER TERRAIN. AM NOT
ANTICIPATING ISSUING ANY WINTER WEATHER PRODUCTS AT THE MOMENT.

BY TUESDAY...DRY CONDITIONS WILL RETURN WITH HIGH PRESSURE BUILDING
BACK OVER THE AREA. LATE IN THE DAY WEDNESDAY...MODELS CONTINUE TO
SHOW ANOTHER FRONTAL SYSTEM APPROACHING FROM THE NW...WEAKENING AS
IT MOVES ONSHORE...POTENTIALLY BRINGING SHOWERS TO AREAS ACROSS THE
NORTH WEDNESDAY NIGHT INTO THURSDAY. SHORTWAVE RIDGING LOOKS TO
RETURN FOR FRIDAY BEFORE MODELS SHOW ANOTHER STORM SYSTEM
APPROACHING NW CALIFORNIA FOR THE WEEKEND.

GENERALLY COOL TEMPERATURES WILL PERSIST AS NW CALIFORNIA REMAINS
UNDER NW MEAN FLOW. HIGHS ARE EXPECTED TO BE IN THE 50S TO LOW 60S
WITH LOWS IN THE 30S AND 40S. SOME OF THE COLDER LOCATIONS COULD SEE
LOWS IN THE 20S TUESDAY AND WEDNESDAY MORNINGS. STP

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE AT KCEC, KACV AND
KUKI THROUGH TONIGHT. CLOUDINESS WILL INCREASE SATURDAY AS A WEAK
COLD FRONT APPROACHES THE REGION. INCREASED CLOUDINESS WILL REDUCE
CEILINGS SATURDAY. LIGHT WINDS TO CALM CONDITIONS WILL PREVAIL AT
KCEC, KACV AND KUKI THROUGH SATURDAY MORNING. PATCHY FOG MAY DEVELOP
ACROSS COASTAL AREAS SATURDAY NIGHT REDUCING VISIBILITIES.

&&

.MARINE...A WEAK HIGH PRESSURE SYSTEM STRETCHING ACROSS THE REGION
WILL MAINTAIN LIGHT WINDS AND LOW SEAS ACROSS THE WATERS TONIGHT.
WINDS WILL INCREASE SLIGHTLY THIS WEEKEND AS A WEAK COLD FRONT MOVES
THROUGH THE REGION. THE SEAS WILL INCREASE SUNDAY AND PEAK SUNDAY
NIGHT AND MONDAY. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER
WATERS SUNDAY THROUGH WEDNESDAY DUE TO ELEVATED SEAS. SMALL CRAFT
ADVISORIES ARE LIKELY ACROSS THE NEAR SHORE WATERS SUNDAY AND
MONDAY DUE TO ELEVATED SEAS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM PST SATURDAY FOR
     CAZ076.

NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 6, 3:55 PM PST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
355 PM PST FRI NOV 6 2015

CAZ001-002-080000-
REDWOOD COAST-MENDOCINO COAST-
355 PM PST FRI NOV 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-080000-
MENDOCINO INTERIOR-
355 PM PST FRI NOV 6 2015

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FROST ADVISORY IS CURRENTLY IN EFFECT THROUGH SATURDAY MORNING.

AN APPROACHING STORM SYSTEM WILL BRING LOWERING SNOW LEVELS TO
NORTHWEST CALIFORNIA ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-080000-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
355 PM PST FRI NOV 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AN APPROACHING STORM SYSTEM WILL BRING LOWERING SNOW LEVELS TO
NORTHWEST CALIFORNIA ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.